# SDR SWAA2024041562905

- Difficulty date: March 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8567Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36928
- Aircraft time: 19,775 hours, 9,994 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 953
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR SUPPORT AT STA 953 AND BETWEEN RBL 15 AND RBL 25 CORRODED.<[01] REMOVED AND REPLACED FLOOR SUPPORT AT STA 953 AND BETWEEN RBL 15 AND RBL 25 P/N 147A5676-2 REF BAC DWG 147A5650 REV - AND B737NG SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED FLOOR SUPPORT AT STA 953 AND BETWEEN RBL 15 AND RBL 25 P/N 147A5676-2 REF BAC DWG 147A5650 REV - AND B737NG SRM 51-40-02
